# SDR UALA2013011100177

- Difficulty date: January 7, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 92,517 hours, 11,126 cycles
- Engine: Pwa PW4056
- System (JASC): 2600 · Fire Protection System
- Part: Relay
- Condition: Faulted
- Location: Nr 2 Fire Handle
- Stage of operation: IN
- How discovered: O
- Nature of condition: G, N
- Precautionary procedure: K

## Discrepancy

NUMEROUS STATUS MESSAGES WHEN AC DELIVERED TO GATE.  HEAT-L AOA, HEAT P-S L-AUX, HEAT P-S CAPT, HEAT R-AOA, HEAT P-S R AUX, HEAT P-S F-O, ENG 2 EEC C1, FLT RCDR SYS.  RESET ALL RELATED CIRCUIT BREAKERS, RESET AC POWER, BUSS POWER SWITCHES, EIU & MAWEA CIRCUIT BREAKERS.  THESE STATUS MESSAGES NOT CORRELATED TO EXISTING FAULTS.  NO FAULT CODES.  RESET CMC CIRCUIT BREAKERS.  NO HELP.  CONFIRMED ALL AC CB'S ARE PUSHED IN.  REPLACED RELAY R7223, NO HELP REF WD 24-33-11.  RESET NR 2 ENGINE FIRE HANDLE ON ACCOUNT OF EEC FUEL VALVE MESSAGE, AFTER RESET ALL MESSAGE CLEARED.
